Isomonodromic Deformations of Connections with Singularities of Parahoric Formal Type
In previous work, the authors have developed a geometric theory of fundamental strata to study connections on the projective line with irregular singularities of parahoric formal type. In this paper, the moduli space of connections that contain regular fundamental strata with fixed combinatorics at each singular point is constructed as a smooth Poisson reduction. The authors then explicitly compute the isomonodromy equations as an integrable system. This result generalizes work of Jimbo, Miwa, and Ueno to connections whose singularities have parahoric formal type. © 2012 Springer-Verlag.
Publication Source (Journal or Book title)
Communications in Mathematical Physics
Bremer, C., & Sage, D. (2012). Isomonodromic Deformations of Connections with Singularities of Parahoric Formal Type. Communications in Mathematical Physics, 313 (1), 175-208. https://doi.org/10.1007/s00220-012-1493-0